# SDR UALA2013031201455

- Difficulty date: March 12, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 34,926 hours, 15,412 cycles
- Engine: Iae V2527A5
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Wing Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TIP DAMAGED AT THE FIXED L/E DUE TO AIRCRAFT DAMAGE THE  EDGE OF THE SKIN IS TORN 1.75 INCH AND BENT UP ALONG 4 INCH.    REPAIRED PER ECRA 5741-01 198 AND PART 3 PERMANENT REPAIR.
